MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number LA6AR20SH
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician was using a resolute integrity device and a launcher guide catheter to treat a lesion in the mid right coronary artery (rca).The lesion was moderately tortuous and moderately calcified with 80% stenosis.There were no abnormalities reported in relation to the patient¿s anatomy.No issues were noted to the device¿s packaging, no issues were noted when removing the resolute integrity from the hoop/tray.The resolute integrity device was inspected with no issues.The launcher device was not inspected.The launcher device was removed from the packaging and prepped per the ifu.Negative prep was performed on the resolute integrity device with no issues noted.The lesion was pre-dilated, the device did not pass through a previously deployed stent.Resistance was not encountered however excessive force was used.It was stated that the launcher was excessively torqued.It was reported that the launcher became twisted when turning the right subclavian artery and as the resolute integrity device was inside the launcher it also became deformed/twisted at the catheter/delivery system.It was reported that the physician thinks that the event was due to the use of the device¿s in difficult lesion anatomy.The patient is reported to be alive with no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8611670
Report Number1220452-2019-00058
Device Sequence Number11268153
Product Code DQY
UDI-Device Identifier00613994819772
UDI-Public00613994819772
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2020
Device Model NumberLA6AR20SH
Device Catalogue NumberLA6AR20SH
Device Lot Number0008997847
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/06/2019
Supplement Date Received by Manufacturer07/23/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR
Patient Weight110